RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 3, Pages 275–282 (Mi izv3269)  

Simple commutative associative systems

E. S. Lyapin


Full text: PDF file (1057 kB)

Bibliographic databases:
Received: 03.01.1948

Citation: E. S. Lyapin, “Simple commutative associative systems”, Izv. Akad. Nauk SSSR Ser. Mat., 14:3 (1950), 275–282

Citation in format AMSBIB
\Bibitem{Lya50}
\by E.~S.~Lyapin
\paper Simple commutative associative systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 3
\pages 275--282
\mathnet{http://mi.mathnet.ru/izv3269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=35755}
\zmath{https://zbmath.org/?q=an:0040.29801}


Linking options:
  • http://mi.mathnet.ru/eng/izv3269
  • http://mi.mathnet.ru/eng/izv/v14/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:170
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020